Alert archive / Oregon / Frost Advisories in 2011
Frost Advisory 25, NWS Medford, OR
NWS Medford, OR issued this frost advisory at Jun 23, 2011, 2:01 PM PDT for Klamath County, Lake County, Oregon. It took effect at Jun 25, 2011, 3:00 AM PDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2011, 2:01 PM PDT (21:01 UTC)
- In effect from
- Jun 25, 2011, 3:00 AM PDT
- Expired
- Jun 25, 2011, 8:00 AM PDT
- In force
- 5 hr
- Issued by
- NWS Medford, OR
Counties Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 158 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 9.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
766 WWUS76 KMFR 232101 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 201 PM PDT THU JUN 23 2011 ...FROST ADVISORY FOR KLAMATH AND LAKE COUNTIES IN EASTERN OREGON... .CLEAR SKIES AND LIGHT WINDS WILL CAUSE FAVORABLE CONDITIONS FOR FROST TO FORM LATE TONIGHT INTO EARLY FRIDAY MORNING...AND AGAIN LATE FRIDAY NIGHT INTO SATURDAY MORNING. AREAS MOST LIKELY TO HAVE FROST WILL BE IN THE NORTHERN PARTS OF KLAMATH AND LAKE COUNTIES. ORZ029>031-241515- /O.NEW.KMFR.FR.Y.0025.110625T1000Z-110625T1500Z/ /O.CON.KMFR.FR.Y.0024.110624T1000Z-110624T1500Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...KLAMATH FALLS...BEATTY...BLY... CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER 201 PM PDT THU JUN 23 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT FRIDAY... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM PDT SATURDAY. A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT FRIDAY. * TEMPERATURE...TEMPERATURES WILL DROP INTO THE LOWER TO MID 30S LATE TONIGHT AND EARLY FRIDAY MORNING...AND AGAIN LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING. * LOCATIONS INCLUDE: BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER. * IMPACTS...CLEAR SKIES AND LIGHT WINDS WILL CAUSE FAVORABLE CONDITIONS FOR FROST TO FORM. AREAS MOST LIKELY TO HAVE FROST WILL BE IN THE NORTHERN HALF OF KLAMATH AND LAKE COUNTIES OR NORTH OF STATE HIGHWAY 140. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ STOCKTON
6 follow-up statements
533 WWUS76 KMFR 241036 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 336 AM PDT FRI JUN 24 2011 ...FROST ADVISORY FOR KLAMATH AND LAKE COUNTIES IN EASTERN OREGON... .CLEAR SKIES AND LIGHT WINDS WILL CAUSE FAVORABLE CONDITIONS FOR FROST TO FORM EARLY THIS MORNING...AND AGAIN LATE FRIDAY NIGHT INTO SATURDAY MORNING. AREAS MOST LIKELY TO HAVE FROST WILL BE IN THE NORTHERN PARTS OF KLAMATH AND LAKE COUNTIES. ORZ029>031-241845- /O.CON.KMFR.FR.Y.0024.000000T0000Z-110624T1500Z/ /O.CON.KMFR.FR.Y.0025.110625T1000Z-110625T1500Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER 336 AM PDT FRI JUN 24 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT SATURDAY. * TEMPERATURE...TEMPERATURES WILL DROP INTO THE LOWER TO MID 30S EARLY THIS MORNING...AND AGAIN LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING. * LOCATIONS INCLUDE: BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER AND CHILOQUIN. * IMPACTS...CLEAR SKIES AND LIGHT WINDS WILL CAUSE FAVORABLE CONDITIONS FOR FROST TO FORM. AREAS MOST LIKELY TO HAVE FROST WILL BE IN THE NORTHERN HALF OF KLAMATH AND LAKE COUNTIES OR NORTH OF STATE HIGHWAY 140. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SVEN
317 WWUS76 KMFR 241051 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 351 AM PDT FRI JUN 24 2011 ...FROST ADVISORY FOR KLAMATH AND LAKE COUNTIES IN EASTERN OREGON... .CLEAR SKIES AND LIGHT WINDS WILL CAUSE FAVORABLE CONDITIONS FOR FROST TO FORM EARLY THIS MORNING...AND AGAIN LATE FRIDAY NIGHT INTO SATURDAY MORNING. AREAS MOST LIKELY TO HAVE FROST WILL BE IN THE NORTHERN PARTS OF KLAMATH AND LAKE COUNTIES. ORZ029>031-242300- /O.CON.KMFR.FR.Y.0024.000000T0000Z-110624T1500Z/ /O.CON.KMFR.FR.Y.0025.110625T1000Z-110625T1500Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER 351 AM PDT FRI JUN 24 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT SATURDAY. * TEMPERATURE...TEMPERATURES WILL DROP INTO THE LOWER TO MID 30S EARLY THIS MORNING...AND AGAIN LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING. * LOCATIONS INCLUDE: BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER AND CHILOQUIN. * IMPACTS...CLEAR SKIES AND LIGHT WINDS WILL CAUSE FAVORABLE CONDITIONS FOR FROST TO FORM. AREAS MOST LIKELY TO HAVE FROST WILL BE IN THE NORTHERN HALF OF KLAMATH AND LAKE COUNTIES OR NORTH OF STATE HIGHWAY 140. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
156 WWUS76 KMFR 241527 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 827 AM PDT FRI JUN 24 2011 ...FROST ADVISORY FOR KLAMATH AND LAKE COUNTIES IN EASTERN OREGON... .CLEAR SKIES AND LIGHT WINDS WILL CAUSE FAVORABLE CONDITIONS FOR FROST TO FORM LATE TONIGHT INTO SATURDAY MORNING. AREAS MOST LIKELY TO HAVE FROST WILL BE IN THE NORTHERN PARTS OF KLAMATH AND LAKE COUNTIES. ORZ029>031-242200- /O.EXP.KMFR.FR.Y.0024.000000T0000Z-110624T1500Z/ /O.CON.KMFR.FR.Y.0025.110625T1000Z-110625T1500Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BLY...CHEMULT...CRESCENT...GILCHRIST... CHILOQUIN... 827 AM PDT FRI JUN 24 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT SATURDAY. * TEMPERATURE...TEMPERATURES WILL DROP INTO THE LOWER TO MID 30S LATE TONIGHT AND EARLY SATURDAY MORNING. * LOCATIONS INCLUDE: BLY...CHEMULT...CRESCENT... GILCHRIST...AND CHILOQUIN. * IMPACTS...CLEAR SKIES AND LIGHT WINDS WILL CAUSE FAVORABLE CONDITIONS FOR FROST TO FORM. AREAS MOST LIKELY TO HAVE FROST WILL BE IN THE NORTHERN HALF OF KLAMATH AND LAKE COUNTIES OR NORTH OF STATE HIGHWAY 140. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BTL
428 WWUS76 KMFR 242112 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 212 PM PDT FRI JUN 24 2011 ...FROST ADVISORY FOR PORTIONS OF KLAMATH AND LAKE COUNTIES IN EASTERN OREGON... .CLEAR SKIES AND LIGHT WINDS WILL CAUSE FAVORABLE CONDITIONS FOR FROST FORMATION LATE TONIGHT INTO SATURDAY MORNING. AREAS MOST LIKELY TO HAVE FROST WILL BE IN THE NORTHERN PORTIONS OF KLAMATH AND LAKE COUNTIES. ORZ029>031-251100- /O.CON.KMFR.FR.Y.0025.110625T1000Z-110625T1500Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER 212 PM PDT FRI JUN 24 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT SATURDAY. * TEMPERATURE...TEMPERATURES WILL DROP INTO THE LOWER TO MID 30S LATE TONIGHT AND EARLY SATURDAY MORNING. * LOCATIONS INCLUDE: AREAS AROUND BLY AND SPRAGUE RIVER...AS WELL AS...CHEMULT...CRESCENT...GILCHRIST...AND CHILOQUIN. * IMPACTS...AREAS OF FROST ARE LIKELY TO FORM IN THE NORTHEASTERN TWO THIRDS OF KLAMATH COUNTY AND THE NORTHWESTERN HALF OF LAKE COUNTY...PRIMARILY NORTH OF STATE HIGHWAY 140. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. && $$ BTL
965 WWUS76 KMFR 250942 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 242 AM PDT SAT JUN 25 2011 ...FROST ADVISORY FOR PORTIONS OF KLAMATH AND LAKE COUNTIES IN EASTERN OREGON... .CLEAR SKIES AND LIGHT WINDS WILL CAUSE FAVORABLE CONDITIONS FOR FROST FORMATION LATE TONIGHT INTO SATURDAY MORNING. AREAS MOST LIKELY TO HAVE FROST WILL BE IN THE NORTHERN PORTIONS OF KLAMATH AND LAKE COUNTIES. ORZ029>031-251500- /O.CON.KMFR.FR.Y.0025.110625T1000Z-110625T1500Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER 242 AM PDT SAT JUN 25 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. * TEMPERATURE...TEMPERATURES WILL DROP INTO THE LOWER TO MID 30S LATE TONIGHT AND EARLY SATURDAY MORNING. * LOCATIONS INCLUDE: AREAS AROUND BLY AND SPRAGUE RIVER...AS WELLAS...CHEMULT...CRESCENT...GILCHRIST...AND CHILOQUIN. * IMPACTS...AREAS OF FROST ARE LIKELY TO FORM IN THE NORTHEASTERNTWO THIRDS OF KLAMATH COUNTY AND THE NORTHWESTERN HALF OF LAKE COUNTY...PRIMARILY NORTH OF STATE HIGHWAY 140. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. && $$
049 WWUS76 KMFR 251505 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 805 AM PDT SAT JUN 25 2011 ORZ029>031-251615- /O.EXP.KMFR.FR.Y.0025.000000T0000Z-110625T1500Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER 805 AM PDT SAT JUN 25 2011 ...FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at Jun 23, 1:03 PM PDT, 58 minutes earlier.
Area forecast discussion, Jun 23, 1:03 PM PDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
103 PM PDT THU JUN 23 2011
.DISCUSSION...23/12Z NAM/GFS IN.
A LONG WAVE TROUGH IS NOW MOVING ONSHORE THE PACIFIC NORTHWEST AND
IT WILL PROGRESS VERY SLOWLY EAST AS SHORT WAVES MOVING THROUGH IT
WILL CAUSE IT TO PROGRESS IN FITS AND STARTS. THE MORNING LOW CLOUDS
AND FOG OVER THE WEST SIDE ARE NOW CLEARING OUT.
ONE SUCH SHORT WAVE MOVED THROUGH EARLIER THIS MORNING...WHICH
INCREASED THE DEPTH OF THE MARINE LAYER. THIS INCREASE ALLOWED
MARINE STRATUS TO MOVE INLAND AS FAR AS THE CASCADES AND
SISKIYOUS. THE SHORT WAVE IS NOW MOVING OUT SO ANY CONVECTION
ASSOCIATED WITH IT SHOULD DEVELOP TO THE EAST OF THE CWA THIS AFTERNOON
AND EVENING. HOWEVER...WILL MONITOR MODOC COUNTY AS IT WILL BE
CLOSE TO THAT AREA. TODAY HAS BEEN MUCH COOLER INLAND COMPARED TO
YESTERDAY...GENERALLY ABOUT 5 DEGREES COOLER IN THE UMPQUA BASIN
AND 10-17 DEGREES COOLER OVER THE REMAINING INLAND LOCATIONS.
SKIES WILL REMAIN MOSTLY CLEAR EAST OF THE CASCADES AND THAT...
COMBINED WITH THE COOLER AIR...WILL MAKE FOR SOME COLDER THAN
NORMAL LOWS TONIGHT. A FROST ADVISORY HAS BEEN ISSUED FOR THE
OREGON EAST SIDE ZONES. MARINE CLOUDS WILL LIKELY RETURN TO MOST
OF THE WEST SIDE AS THE TROUGHING ALOFT WILL SUPPORT A THICK
MARINE LAYER.
TEMPERATURES WILL REMAIN COOL FRIDAY AS THE UPPER TROUGH WILL
STILL BE OVER THE PACIFIC NORTHWEST. WILL ISSUE A FROST ADVISORY
FOR THE EAST SIDE FOR FRIDAY NIGHT.
THE LONG WAVE TROUGH WILL FINALLY MOVE OUT TO THE EAST FRIDAY
NIGHT AND A RIDGE WILL BUILD IN. THIS RIDGE WILL STRENGTHEN AND
SLOW DOWN AS IT MOVES IN. EXPECT A WARMING TREND TO COMMENCE
SATURDAY WITH CONTINUED DRY WEATHER. THE MARINE LAYER INVERSION
WILL ALSO LOWER AND STRENGTHEN IN RESPONSE TO THE RIDGING ALOFT.
THE RIDGE WILL BREAK TO THE EAST OF THE CWA SUNDAY NIGHT.
ANOTHER LONG WAVE TROUGH WILL MOVE IN MONDAY. INITIALLY THIS WILL
FORCE THE THERMAL TROUGH NEAR THE COAST ONSHORE...SO MONDAY WILL
BE THE WARMEST DAY OVER THE NEXT SEVEN DAYS OVER INLAND LOCATIONS.
EVEN SO...IT WON'T GET AS WARM AS THE PAST FEW DAYS HAVE BEEN.
THE FRONT ASSOCIATED WITH THE TROUGH WILL MOVE ONSHORE
TUESDAY...AND THIS WILL BE THE NEXT CHANCE OF PRECIPITATION OVER
THE MEDFORD CWA. THE MODELS HAVE VARIED ON THEIR TREATMENT OF THIS
SYSTEM...BUT THEY ARE TRENDING TOWARD AGREEMENT...AND IT LOOKS LIKE
THIS WILL BE A FAIRLY WET SYSTEM. THUNDERSTORMS ARE ALSO POSSIBLE
FROM THE CASCADES EAST TUESDAY AFTERNOON AND EVENING.
EXPECT THE COOL AND SHOWERY CONDITIONS TO CONTINUE WEDNESDAY WITH
THE TROUGH OVERHEAD...WITH THUNDERSTORM AGAIN POSSIBLE. CLEARING
SKIES AND WARMER TEMPERATURES THURSDAY AS THE TROUGH MOVES OUT AND
THE UPSTREAM RIDGE BUILDS IN. AT THIS TIME IT LOOKS LIKE THE
PATTERN WILL REMAIN PROGRESSIVE BEYOND THURSDAY...SO THE UNSETTLED
WEATHER WILL CONTINUE.
&&
.AVIATION...VFR SKIES WILL PREVAIL THROUGH FRIDAY EAST OF THE
CASCADES AND SOUTH OF THE SISKIYOUS. FROM THE CASCADES WEST AND
SISKIYOUS NORTH...MOSTLY VFR SKIES WILL PREVAIL...BUT THERE WILL
BE ISOLATED OBSCUREMENT OF HIGHER TERRAIN THIS AFTERNOON...AND
AREAS OF MVFR CIGS WITH HIGHER TERRAIN OBSCURED IN MARINE STRATUS
LATE TONIGHT THROUGH FRIDAY MORNING.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FROST ADVISORY FROM 3 AM TO 8 AM PDT FRIDAY FOR ORZ029>031.
CA...NONE.
PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 2 PM PDT THIS AFTERNOON FOR
PZZ376.
HAZARDOUS SEAS WARNING UNTIL 11 PM PDT FRIDAY FOR PZZ376.
GALE WARNING UNTIL 11 PM PDT FRIDAY FOR PZZ376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 2 PM PDT THIS
AFTERNOON FOR PZZ376.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT FRIDAY FOR
PZZ356.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT FRIDAY
FOR PZZ356.
SMALL CRAFT ADVISORY FOR WINDS FROM 5 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING FOR PZZ370.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 5 PM THIS AFTERNOON
TO 11 PM PDT THIS EVENING FOR PZZ370.
15/09/05Hazardous weather outlook, Jun 23, 7:13 AM PDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 713 AM PDT THU JUN 23 2011 ORZ029>031-241300- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 713 AM PDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FROST ADVISORY IS IN EFFECT EARLY FRIDAY MORNING...SEE THE LATEST MESSAGE FOR THE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 2:06 AM PDT | Frost Advisory | MFR | Klamath, Lake | 30 hr |
| Jun 23, 3:09 AM PDT | Gale Warning | MFR | 25 hr | |
| Jun 23, 3:09 AM PDT | Hazardous Seas Warning | MFR | 25 hr | |
| Jun 23, 3:09 AM PDT | Small Craft Advisory for Winds | MFR | 3 days | |
| Jun 23, 3:09 AM PDT | Small Craft Advisory for Hazardous Seas | MFR | 3 days |
Nearby
Frost Advisories in Oregon, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.